MathSciNet Relay Station
MathSciNet bibliographic data
MR112152 (22 #3007) 57.00 (53.00)
Sasaki, Shigeo On the differential geometry of tangent bundles of Riemannian manifolds. Tôhoku Math. J. (2) 10 1958 338–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement